efram, quit coach
29 Nov 2017
12 Oct 2019
Link to this post
I've been away for a while and am just catching up on people's posts this morning. I'm glad you're here and getting support! You've had some real challenges and have shown tremendous strength and determination.
Just wanted to mention that, although sleep disturbance is a common withdrawal symptom, nightmares could also be a side-effect from the patch.
A potential solution could be to remove the patch about an hour before bed, so the nicotine level in your body is lower as you sleep. A potential drawback, however, could be stronger morning cravings as you wait for the next day's patch to bring the nicotine level back up again. And a potential workaround, if necessary, could be to use a short-acting nicotine replacement -- along with the patch -- to boost those levels faster, such as gum, lozenge or oral spray.
Hope this helps, and happy Thanksgiving to everyone here!